Grand Pharmaceuticals Co.,Ltd

0
Home » Others » Flumol

Flumol

( customer reviews)

600 Ks

price for one strip.
Paracetamol 500mg, Chlorpheniramine maleate 2mg, Phenylephrine HCL 10mg

10’s

Category:

Description

COMPOSITION

Each caplet contains
Paracetamol 500mg
Chlorpheniramine maleate 2mg
Phenylephrine HCL 10mg

PACKAGE SIZE

10 * 10’s

INDICATION

Relieve symptoms of influenza such as
Runningnose , nasal congestion , fever
Headache, myalgia

DOSAGE AND ADMINISTRATION

Adult: 3 times daily / one caplet
Children (6-12 year) 3 times daily / half caplet
Or as recommended by physician
Preferable to be taken after meal.

Reviews

There are no reviews yet.

Be the first to review “Flumol”

Your email address will not be published. Required fields are marked *

Brands & Clients